Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of an inequality for the permanent function


Author: Peter M. Gibson
Journal: Proc. Amer. Math. Soc. 17 (1966), 535-536
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0188240-0
MathSciNet review: 0188240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Brualdi and M. Newman, Proof of a permanental inequality, Quart. J. Math. Oxford Ser. (2) (to appear). MR 0204445 (34:4287)
  • [2] M. Marcus and H. Minc, Permanents, Amer. Math. Monthly 72 (1965), 577-591. MR 0177000 (31:1266)
  • [3] H. J. Ryser, Combinatorial mathematics, Carus Mathematical Monograph No. 14, Mathematical Association of America, 1963. MR 0150048 (27:51)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188240-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society